MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG UROSKOP OMNIA MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG UROSKOP OMNIA MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762473
Medical Device Problem Codes Unintended Collision (1429); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Siemens healthineers became aware of an issue associated with the uroskop omnia max system.The system was driven into an x-ray shield by the customer.The tube cover was damaged during the collision.No falling parts were mentioned by the customer.The customer demounted the x-ray shield to minimize the collision risk.Although no injury occurred due to this event, in a worst-case scenario, persons could have been seriously injured by falling parts due to a collision of the system with external objects.
 
Additional Manufacturer Narrative
H3, h6: initial actions (corrective and/or preventive): no general problem has been detected for the installed base which requires immediate action.Manufacturer's preliminary results and conclusion: no system malfunction could be determined.It is in the responsibility of the user to take care that no objects are in the collision range of the system.There is a corresponding note in the operator manual.A supplemental report will be submitted to the fda if additional information is obtained upon completion of the investigation.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed a detailed investigation of the reported problem.The investigation showed that the fixed base of the x-ray shield on the ceiling was installed outside of the movement path of the basic unit.However, the collision happened with the moveable arm from the x-ray shield which was positioned within the movement path of the system.The position of this moveable arm is not monitored by the uroskop omnia max collision calculation.Therefore, the operator has to pay special attention to the travel range of these parts.This is also described in the operator manual.It was suggested to the customer to replace the tube assembly as precaution.According to the information received this was refused by the customer.Since no system malfunction could be determined, the complaint has been closed.

Brand Name
UROSKOP OMNIA MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key23803958
Report Number3004977335-2025-00145
Device Sequence Number21149847
Product Code OWB
UDI-Device Identifier04056869008981
UDI-Public(01)04056869008981
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762473
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown